# SDR CA000209063

- Difficulty date: January 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Failed
- Location: Cockpit
- Part time: 6 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TEST FLIGHT, A LOUD THUD WAS HEARD AND THE RT WINDSHIELD WAS NOTICED TO HAVE SHATTERED. A/C PRESSURIZATION REMAINED NORMAL. AN EMERGENCY WAS DECLARED AND IMMEDIATE DECENT WAS INITIATED TO FL100.
